# SDR SIMA200128701

- Difficulty date: October 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 161321
- Part serial: 19342
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4719 - CREW REPORTED SEVERAL EMERGENCY LIGHTS OUT IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT AT SEAT 3B.  OPS CHECK WAS FOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
